“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 14265
School of Mathematics
  Title:   On flat and Gorenstein flat dimensions of local cohomology modules
  Author(s):  M. Rahro Zargar (Joint with H. Zakeri)
  Status:   Published
  Journal: Canad. Math. Bull.
  Vol.:  59
  Year:  2016
  Pages:   403-416
  Supported by:  IPM
Let \fa be an ideal of a Noetherian local ring R and let C be a semidualizing R-module. For an R-module X, we denote any of the quantities \fdR X, \GfdR X and \GCfdRX by \T(X). Let M be an R-module such that \"\fai(M)=0 for all in. It is proved that if \T(X) < ∞, then \T(\"\fan(M)) ≤ \T(M)+n and the equality holds whenever M is finitely generated. With the aid of these results, among other things, we characterize Cohen-Macaulay modules, dualizing modules and Gorenstein rings.

Download TeX format
back to top
scroll left or right